American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.67) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] RĂ©mi Vaillancourt. On the stability of Friedrichs' scheme and the modified Lax-Wendroff scheme . Math. Comp. 24 (1970) 767-770. MR 0277125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] L. F. Shampine and R. J. Thompson. Difference methods for nonlinear first-order hyperbolic systems of equations . Math. Comp. 24 (1970) 45-56. MR 0263269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alan Solomon and Faiza Solomon. The initial-value problem for the equation $(tu\sb{t})\sb{t}=u\sb{xx}$ . Math. Comp. 24 (1970) 611-620. MR 0273847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. Abarbanel and G. Zwas. An iterative finite-difference method for hyperbolic systems . Math. Comp. 23 (1969) 549-565. MR 0247783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stanley Osher. On systems of difference equations with wrong boundary conditions . Math. Comp. 23 (1969) 567-572. MR 0247785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carl E. Pearson. Asymptotic behavior of solutions to the finite-difference wave equation . Math. Comp. 23 (1969) 711-715. MR 0264862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Stanley Osher. Stability of difference approximations of dissipative type for mixed initial-boundary value problems. I . Math. Comp. 23 (1969) 335-340. MR 0246530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Heinz-Otto Kreiss. Stability theory for difference approximations of mixed initial boundary value problems. I . Math. Comp. 22 (1968) 703-714. MR 0241010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. R. Gourlay and J. Ll. Morris. A multistep formulation of the optimized Lax-Wendroff method for nonlinear hyperbolic systems in two space variables . Math. Comp. 22 (1968) 715-719. MR 0251931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. R. Gourlay and J. Ll. Morris. Finite difference methods for nonlinear hyperbolic systems . Math. Comp. 22 (1968) 28-39. MR 0223114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. R. Gourlay and J. Ll. Morris. Finite-difference methods for nonlinear hyperbolic systems. II . Math. Comp. 22 (1968) 549-556. MR 0228201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mats Y. T. Apelkrans. On difference schemes for hyperbolic equations with discontinuous initial values . Math. Comp. 22 (1968) 525-539. MR 0233527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masaya Yamaguti. Some remarks on the Lax-Wendroff finite-difference scheme for nonsymmetric hyperbolic systems . Math. Comp. 21 (1967) 611-619. MR 0224308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. R. Gourlay and A. R. Mitchell. Split operator methods for hyperbolic systems in $p$ space variables . Math. Comp. 21 (1967) 351-354. MR 0226885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] H. M. Sternberg and J. B. Diaz. Computation of the Riemann function for the operator $\partial \sp{n}/\partial x\sb{1}\partial x\sb{2}\cdots \partial x\sb{n}+a(x\sb{1},x\sb{2},\cdots,x\sb{n})$ . Math. Comp. 19 (1965) 562-569. MR 0199972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] John Gary. On certain finite difference schemes for hyperbolic systems . Math. Comp. 18 (1964) 1-18. MR 0158553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. P. Pearce and A. R. Mitchell. On finite difference methods of solution of the transport equation. . Math. Comp. 16 (1962) 155-169. MR 0145680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] L. Filler and H. F. Ludloff. Stability analysis and integration of the viscous equations of motion. . Math. Comp. 15 (1961) 261-274. MR 0129556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1